# SDR TWAA0005608

- Difficulty date: April 5, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT WING L/E RIB APPROX 7 INCHES I/B OF NUMBER 11 SLAT TRACK WAS CRACKED AT LOWER AFT FASTENER, AND ANOTHER CRACK 19 INCHES /B OF NUMBER 11 SLAT TRACK AT LOWER AFT FASTENER.  REPAIRED PER SRM 57-02 FIG 6.
